# SDR ASAA2024122954982

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 49,770 hours, 17,641 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOTS & FA REPORT OIL OR DIRTY SOCK SMELL IN CABIN AND FLIGHT DECK AFTER PACKS TURNED ON. SMELL IS MORE LIKE TURBINE OIL, WORSE AT LOWER ALTITUDES AND ON GROUND. GROUNDED - YES. UPON ARRIVAL ON A/C, NOTICED SIGNIFICANT SMELL IN CABIN AND FLIGHT DECK. PERFORMED FIM TASK 05-51 TASK 814, B, (1)~(D). FOUND OIL ON SWAB AND FOUND RESIDUAL OIL ON APU COWL DOOR. PERFORMED ENGINE RUN REF AMM 71-00-00-800-808-F00, OPERATED ENG BLEEDS AND PACKS WITH NO APU BLEED, FOUND NO SMELL. WHEN APU BLEED OPERATED, OIL FUMES/SMELL WAS FOUND. R & R APU ASSEMBLY ON TASK CARD 78349011, HAECO OP 1056 LEAK AND OPS CHECK GOOD.
